birth control pill: Sprintec 28

Venus • God is my main one. 19 / 🇨🇺🇮🇹
Ok. So I've been on birth control this past year a half that I can remember.. and I've been ignoring the signs. But recently thought of the pill can be doing this to me. So my side effects recently... are many headaches, bloating,  no motivation at all!!! I feel like I hate the world. Just terrible mood swings. And I've noticed when I go on the inactive pills (period week) is the worst time ever. So my period currently I'll be finishing this last pack which will be two more days taking the pill. So basically finishing the pack right and my period should be finished. What should I expect in a week of not taking the pill? Will I feel better? I've taken the pill everyday at the same time at 3 in the afternoon. I just feel horrrible overall health . And decided to just stop taking the hormonal pill. I went to the doctors and told them my depression and anxiety symptoms and the doctor prescribed me a lower dose . But I will decide to not put any more hormones in my body . And don't recommend the pill. Don't get me wrong it does its job by preventing pregnancy. But I just hate how I feel.